# SDR UALA2013011600275

- Difficulty date: January 16, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,783 hours, 13,876 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1329-1334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 88, BS 1329 - 1334, SEAT TRACK FOUND CORRODED.  SEAT TRACK REPLACED IAW SRM 51-40-02.
